RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Tr.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Tr., 2018, Volume 21, Number 2, Pages 72–101 (Mi mt339)  

Нелокальные краевые задачи для уравнения соболевского типа с дробной производной и сеточные методы их решения

M. KH. Beshtokov

Kabardino-Balkar State University, Nal'chik

DOI: https://doi.org/10.17377/mattrudy.2018.21.203

Full text: PDF file (305 kB)
First page: PDF file
References: PDF file   HTML file

Document Type: Article
UDC: 519.63
Received: 17.01.2018

Citation: M. KH. Beshtokov, “Нелокальные краевые задачи для уравнения соболевского типа с дробной производной и сеточные методы их решения”, Mat. Tr., 21:2 (2018), 72–101

Citation in format AMSBIB
\Bibitem{Bes18}
\by M.~KH.~Beshtokov
\paper Нелокальные краевые задачи для уравнения соболевского типа с~дробной производной и сеточные методы их решения
\jour Mat. Tr.
\yr 2018
\vol 21
\issue 2
\pages 72--101
\mathnet{http://mi.mathnet.ru/mt339}
\crossref{https://doi.org/10.17377/mattrudy.2018.21.203}


Linking options:
  • http://mi.mathnet.ru/eng/mt339
  • http://mi.mathnet.ru/eng/mt/v21/i2/p72

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические труды Siberian Advances in Mathematics
    Number of views:
    This page:21
    References:6
    First page:4

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019